# SDR SWIA202157585

- Difficulty date: January 27, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 319-349 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STGR 22R AND SPLICE ANGLES @ FS 319.00 TO FS 349.00     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED CORRODED STR22R FROM FS319 TO FS349 IAW CRJ700 SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-06 AND 51-25-16.
